# SDR SWAA2023031302104

- Difficulty date: February 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,692 hours, 35,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS500A TO BS500D RBL21 AND WL156 AT FWD CARGO COMPARTMENT 2023-113045<[01] TOOL USED: ULTRASONIC EQUIPMENT; P/N: 45 MG; S/N: 130063701; DUE DATE: 16-JUN-23.;[02] REPLACED SUPPORT ZEE LOCATED BS500A TO BS500D RBL21 AND WL156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM-51-40-02 AND DWG-143A7500 REV:- SEE INDIVIDUAL SIGN-OFF BELOW;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN-OFF BELOW
